# SDR MWEA98631

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE EMERGENCY LIGHT FOUND DIM.  MAINTENANCE INSTALLED SERVICEABLE PORTABLE EMERGENCY LIGHT.
